Review: could Lipitor cause Red face (Skin blushing/flushing)?
Summary: Red face is found among people who take Lipitor, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Niaspan, and have High blood cholesterol.
We study 129,879 people who have side effects while taking Lipitor from FDA and social media. Among them, 2,285 have Red face. Find out below who they are, when they have Red face and more.
You are not alone: join a mobile support group for people who take Lipitor and have Red face >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,784 Lipitor users)
Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,017 Red face patients)
On Jan, 27, 2015: 129,879 people reported to have side effects when taking Lipitor. Among them, 2,285 people (1.76%) have Red Face.
Time on Lipitor when people have Red face * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Red face||8.89%||62.22%||2.22%||6.67%||15.56%||4.44%||0.00% |
Gender of people who have Red face when taking Lipitor * :
|Red face||31.41%||68.59% |
Age of people who have Red face when taking Lipitor * :
|Red face||0.00%||0.14%||0.07%||0.42%||2.95%||12.22%||30.62%||53.58% |
Severity of Red face when taking Lipitor ** :
|least||moderate||severe||most severe |
|Red face||0.00%||85.71%||0.00%||14.29% |
How people recovered from Red face ** :
|while on the drug||after off the drug||not yet |
|Red face||0.00%||100.00%||0.00% |
Top conditions involved for these people * :
- Blood cholesterol increased (436 people, 19.08%)
- High density lipoprotein decreased (392 people, 17.16%)
- Blood triglycerides increased (168 people, 7.35%)
- Hypertension (164 people, 7.18%)
- Low density lipoprotein increased (135 people, 5.91%)
Top co-used drugs for these people * :
- Niaspan (1,551 people, 67.88%)
- Aspirin (1,108 people, 48.49%)
- Plavix (300 people, 13.13%)
- Lisinopril (227 people, 9.93%)
- Fish oil (175 people, 7.66%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Red Face while taking Lipitor?
You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Red Face
- support group for people who take Lipitor
- support group for people who have Red Face
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I had an a trial fibrilation episode at 1:30 in the morning,took aspirin,slept for 3 hours,woke up with severe headache, took tylenol,no help,what to do,is this for 3 hours fter
Is headache normal,never happened before.usually have throbbing headache fora minute after atrial fib episode,but not one lasting all day.
- Do you have severe headache with cordarone?
The left side of my head and eye have head-splitting pain. Nausea from the headche. Left jaw toothache. Left shoulder houlder feels like it has a toothache.These are very mild, but the headache is severe. Supradol and/or Valium help
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
- Laryngitis from depression?
I had a heart attack 3yrs ago, finding it hard to handle. Waiting for a complete knee replacement, also long history of back problems. Chronic pain. Diabetic on insulin.
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
More questions for: Lipitor, Red face
You may be interested at these reviews (Write a review):
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Lipitor caused gout attack.
My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
More reviews for: Lipitor, Red face
Comments from related studies:
From this study (5 years ago):
Flushing, burning eyes, ringing in the ears, loss of taste , loss of smell,itching. Need relief
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.